# SDR DALA1020669885

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47862
- Aircraft time: 72,561 hours, 67,206 cycles
- Engine: Pwa JT8D9
- Engine time: 60,320 hours, 35,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 4400 FEET ENGINE NR1 EXPERIENCED A COMPRESSOR STALL. THE ENGINE RECOVERED ON IT'S OWN, BUT SMOKE WAS EVIDENT IN THE CABIN AND THE COCKPIT AFTER THE EVENT. FLIGHT CREW COMPLETED THEIR SMOKE CLEARING PROCEDURES AND RETURNED ACFT TO DEPARTURE AIPORT. MX REPLACED ENGINE NR1.
